Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 324, NWS Atlanta, GA

September 27, 2018Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 27, 2018, 4:26 PM EDT for Emanuel County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2018, 4:26 PM EDT (20:26 UTC)
Expired
Sep 27, 2018, 4:45 PM EDT
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Emanuel County, GA

The radar

The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1074 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

551 
WUUS52 KFFC 272026
SVRFFC
GAC107-272045-
/O.NEW.KFFC.SV.W.0324.180927T2026Z-180927T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
426 PM EDT THU SEP 27 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Emanuel County in east central Georgia...

* Until 445 PM EDT.

* At 425 PM EDT, a severe thunderstorm was located near Canoochee, or
  13 miles northeast of Swainsboro, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Garfield and Canoochee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3260 8210 3271 8227 3281 8223 3280 8221
      3281 8218 3281 8217 3282 8215 3281 8214
      3266 8208 3263 8204
TIME...MOT...LOC 2025Z 236DEG 36KT 3272 8216 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
060 
WWUS52 KFFC 272035
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
435 PM EDT THU SEP 27 2018

GAC107-272045-
/O.EXP.KFFC.SV.W.0324.000000T0000Z-180927T2045Z/
Emanuel GA-
435 PM EDT THU SEP 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMANUEL COUNTY
WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3260 8210 3271 8227 3281 8223 3280 8221
      3281 8218 3281 8217 3282 8215 3281 8214
      3266 8208 3263 8204
TIME...MOT...LOC 2035Z 236DEG 36KT 3275 8210 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:31 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 27, 2:31 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Thu Sep 27 2018

.SHORT TERM /Tonight through Friday Night/...
Showers and tstorms will continue late this afternoon and into this
evening. WRF has a good handle on current area of convection and
have followed this pretty close for pops the rest of this afternoon
and evening.

Models showing the H5 short wave moving across north Georgia Friday
and this will push the cold front into central Georgia bringing
drying to north Georgia Friday afternoon and night. The front stalls
across central Georgia Friday afternoon/night as an H5 high
reasserts itself across the Gulf and southeast US. With the front
stalled across central Georgia, there will remain a chance of
showers/tstorms across central Georgia into Friday night.

17

.LONG TERM /Saturday through Thursday/...
Old boundary will remain across south/south central GA early in the
period as high pressure builds in from the north. At the beginning
of the period, the high center is located across the central Great
Lakes, but begins to move east during the weekend, and finally moves
offshore by late Sunday. As the high center moves into the Middle
Atlantic, a wedge will build down the spine of the Appalachians and
hold through the middle of next week. The airmass within the wedge
should be a bit drier, but outside of the wedge scattered convection
will be possible.

Temperatures will remain at or slightly above normal through the
period.

NListemaa

&&

.HYDROLOGY...
Rain continues over the Flash Flood Watch this afternoon, however it
is expected to exit the area this evening. Will therefore continue
the Flash Flood Watch and let it expire at 8 PM this evening.

&&

.AVIATION... 18Z Update... A mix of VFR/MVFR cigs through the
afternoon will become IFR all areas tonight. Cigs will rise
rapidly across ATL and AHN as drier air moves into those areas.
Cigs should remain at or below MVFR in CSG/MCN Friday morning.
Numerous to widespread showers/tstorms this afternoon will
decrease in coverage with north GA drying out late tonight as a
cold front moves into the state. Winds will remain southwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on cigs through the forecast.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  65  85 /  50  30  10  20
Atlanta         69  82  67  84 /  70  20  10  20
Blairsville     63  77  58  79 /  80  20   5  20
Cartersville    67  81  63  84 /  70  20   5  20
Columbus        71  86  70  88 /  50  40  30  30
Gainesville     68  80  64  82 /  80  20  10  20
Macon           71  87  69  88 /  50  40  30  40
Rome            67  81  63  84 /  70  10   5  10
Peachtree City  68  83  66  85 /  70  30  10  20
Vidalia         72  90  72  89 /  40  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 PM EDT this evening for the following
zones: Bartow...Catoosa...Chattooga...Dade...Fannin...Floyd...
Gilmer...Gordon...Murray...Pickens...Polk...Towns...Union...
Walker...Whitfield.

&&

SHORT TERM...17
LONG TERM....NListemaa
AVIATION...17
Hazardous weather outlook, Sep 27, 2:31 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
231 PM EDT Thu Sep 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
231 PM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Flash Flood Watch In Effect Through This Evening For Portions
of North and Northwest Georgia...

Periods of showers and thunderstorms are expected across the
northwest portions of the area today. Up to 6 inches of rain have
fallen across this area over the last 3 days. With additional
totals of 1 to 2 inches expected, isolated instances of flash
flooding will be possible.

This activity will spread southward to affect the Atlanta metro
and Central Georgia with numerous storms. A few storms could be
strong with gusty winds, frequent lightning, and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are
expected daily through Friday before drier air works into North
Georgia for the weekend. The focus will shift to Central Georgia
for Saturday and Sunday and a few strong storms will be possible
with gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Sep 27, 3:32 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT THU SEP 27 2018

GAZ053-067-272000-
Coweta GA-Meriwether GA-
332 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COWETA AND NORTHERN
MERIWETHER COUNTIES UNTIL 400 PM EDT...

At 331 PM EDT...a strong thunderstorm was near Rocky Mount, or near
Greenville...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Grantville, Luthersville, Moreland, Haralson, Lone Oak, Alvaton,
Rocky Mount, Saint Marks and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3332 8477 3323 8450 3322 8450 3320 8449
      3318 8450 3318 8451 3314 8452 3304 8474
      3314 8485
TIME...MOT...LOC 1931Z 231DEG 14KT 3312 8471

WIND...40MPH
Special weather statement, Sep 27, 3:52 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT THU SEP 27 2018

GAZ053>058-067>071-081-272015-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Coweta GA-Upson GA-
Crawford GA-Spalding GA-Meriwether GA-Pike GA-Henry GA-
352 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...SOUTHEASTERN
FAYETTE...LAMAR...SOUTHWESTERN MONROE...SOUTHERN CLAYTON...
SOUTHEASTERN COWETA...UPSON...NORTHWESTERN CRAWFORD...SPALDING...
NORTHEASTERN MERIWETHER...PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL
415 PM EDT...

At 352 PM EDT...a line of strong thunderstorms was along a line
extending from Senoia to Lifsey Springs to near Lincoln Park...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Zebulon, Peachtree City, Hampton,
Lovejoy, Locust Grove, Senoia, Milner, Brooks, Molena, Yatesville,
Williamson, Orchard Hill, Meansville, Culloden, Haralson, Woolsey and
Sunny Side.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3343 8444 3344 8422 3330 8404 3283 8404
      3275 8432 3276 8434 3278 8435 3277 8436
      3278 8438 3284 8442 3284 8443 3282 8445
      3286 8447 3301 8451 3326 8462
TIME...MOT...LOC 1952Z 223DEG 36KT 3330 8455 3306 8439 3280 8432

WIND...40MPH
Special weather statement, Sep 27, 3:58 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT THU SEP 27 2018

GAZ069-080-081-272030-
Taylor GA-Upson GA-Crawford GA-
358 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR...SOUTHEASTERN UPSON AND
WESTERN CRAWFORD COUNTIES UNTIL 430 PM EDT...

At 358 PM EDT...a strong thunderstorm was over Butler...moving
northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Butler, Roberta, Reynolds, Nakomis, Musella, Potterville, Knoxville,
Salem, Horns, Carsonville, Wesley Church, Fickling Mill and Lee Pope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3267 8437 3268 8434 3272 8434 3273 8429
      3276 8430 3284 8403 3280 8395 3255 8395
      3256 8396 3253 8400 3253 8405 3252 8403
      3251 8411 3250 8413 3245 8432
TIME...MOT...LOC 1958Z 223DEG 36KT 3258 8424

WIND...40MPH
Special weather statement, Sep 27, 4:03 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT THU SEP 27 2018

GAZ045-046-055-057-272030-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
403 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...
NORTHEASTERN CLAYTON...SOUTHWESTERN DEKALB AND NORTHWESTERN HENRY
COUNTIES UNTIL 430 PM EDT...

At 403 PM EDT...a strong thunderstorm was over Morrow, or near
Jonesboro...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow, Lake City,
Lithonia, Candler-Mcafee, Rex, Belmont, Richardson Park, Ellenwood,
Arabia Mountain, Hidden Valley Park, Fort Gillem, Panola Mountain
State Park, Panthersville, Conley, Snapfinger and Redan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3360 8442 3365 8436 3365 8435 3373 8426
      3372 8411 3359 8410 3350 8433
TIME...MOT...LOC 2003Z 227DEG 19KT 3357 8430

WIND...40MPH
Special weather statement, Sep 27, 4:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT THU SEP 27 2018

GAZ046-048-057-272045-
Rockdale GA-Newton GA-Henry GA-
416 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCKDALE...WESTERN
NEWTON AND HENRY COUNTIES UNTIL 445 PM EDT...

At 416 PM EDT...a strong thunderstorm was near Hampton, or near
McDonough...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Conyers, Stockbridge, Hampton, Lovejoy, Blacksville, Ola,
Magnet, Richardson Park, Hidden Valley Park, Atlanta Motor Speedway,
Flippen, Kelleytown, Oak Hill, Eagles Landing and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3338 8433 3343 8432 3344 8429 3348 8429
      3349 8428 3355 8429 3355 8426 3358 8426
      3359 8424 3361 8426 3363 8414 3362 8411
      3364 8410 3366 8400 3349 8390 3335 8414
TIME...MOT...LOC 2016Z 221DEG 29KT 3343 8423

WIND...50MPH
Special weather statement, Sep 27, 4:22 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT THU SEP 27 2018

GAZ048-057>059-071-272045-
Butts GA-Monroe GA-Jasper GA-Newton GA-Henry GA-
422 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN MONROE...WESTERN
JASPER...SOUTHEASTERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL
445 PM EDT...

At 421 PM EDT...a line of strong thunderstorms was along a line
extending from Blacksville to Jenkinsburg to near Collier...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jackson, Monticello, Locust Grove, Flovilla, Jenkinsburg, Stewart,
Turtle Cove, Worthville, McKibben, High Falls State Park, Calvin,
Blount, Eudora, North Alcovy, McElheneys Crossroads, Indian Springs
State Park, Fincherville, Adgateville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8386 3350 8370 3320 8367 3314 8404
      3320 8404 3320 8408 3326 8411 3329 8409
      3330 8411 3330 8413 3334 8415
TIME...MOT...LOC 2021Z 236DEG 36KT 3343 8413 3331 8402 3307 8398

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Sep 26, 10:03 PM EDTSpecial Weather StatementFFCSumter27 min
Sep 27, 2:19 PM EDTSpecial Weather StatementFFCStewart41 min
Sep 27, 2:28 PM EDTSpecial Weather StatementFFCHarris, Muscogee47 min
Sep 27, 2:38 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup52 min
Sep 27, 3:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Sep 27, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Sep 27, 3:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Sep 27, 3:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Sep 27, 3:52 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson23 min
Sep 27, 3:58 PM EDTSpecial Weather StatementFFCCrawford, Taylor32 min
Sep 27, 4:03 PM EDTSpecial Weather StatementFFCClayton27 min
Sep 27, 4:16 PM EDTSpecial Weather StatementFFCHenry, Rockdale29 min
Sep 27, 4:22 PM EDTSpecial Weather StatementFFCButts, Jasper23 min
Sep 27, 4:32 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Gwinnett, Henry, Jasper, Morgan and 3 more43 min
Sep 27, 4:52 PM EDTSpecial Weather StatementFFCToombs38 min
Sep 27, 5:08 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Jasper, Madison and 4 more37 min
Sep 27, 5:19 PM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox41 min
Sep 27, 5:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Sep 27, 5:46 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oglethorpe, Wilkes31 min
Sep 27, 5:51 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes39 min
Sep 27, 6:16 PM EDTSpecial Weather StatementFFCWilkinson44 min
Sep 27, 6:29 PM EDTSpecial Weather StatementFFCTreutlen31 min
Sep 27, 6:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Sep 27, 7:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Sep 27, 7:16 PM EDTSpecial Weather StatementFFCJeff Davis29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.